RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2005, Issue 34, Pages 10–16 (Mi vsgtu332)  

This article is cited in 10 scientific papers (total in 10 papers)

Differential Equations

On an Analog of Tricomi Problem for a Certain Model Equation with Involutive Deviation in Infinite Domain

A. A. Andreevab, I. N. Saushkinab

a Samara State University
b Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu332

Full text: PDF file (247 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.956
Received 24.01.2005

Citation: A. A. Andreev, I. N. Saushkin, “On an Analog of Tricomi Problem for a Certain Model Equation with Involutive Deviation in Infinite Domain”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 34 (2005), 10–16

Citation in format AMSBIB
\Bibitem{AndSau05}
\by A.~A.~Andreev, I.~N.~Saushkin
\paper On an Analog of Tricomi Problem for a Certain Model Equation with Involutive Deviation in Infinite Domain
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2005
\vol 34
\pages 10--16
\mathnet{http://mi.mathnet.ru/vsgtu332}
\crossref{https://doi.org/10.14498/vsgtu332}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu332
  • http://mi.mathnet.ru/eng/vsgtu/v34/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, E. N. Ogorodnikov, “K postanovke i obosnovaniyu korrektnosti nachalnoi kraevoi zadachi dlya odnogo klassa nelokalnykh vyrozhdayuschikhsya uravnenii giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 43, SamGTU, Samara, 2006, 44–51  mathnet  crossref
    2. A. A. Andreev, E. N. Ogorodnikov, “Postanovka i obosnovanie korrektnosti analoga zadachi Koshi dlya odnogo nelokalnogo giperbolicheskogo uravneniya c vyrozhdeniem poryadka”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 39–45  mathnet
    3. V. P. Kurdyumov, A. P. Khromov, “Riesz bases formed by root functions of a functional-differential equation with a reflection operator”, Differ. Equ., 44:2 (2008), 203–212  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. B. T. Torebek, “O reshenii spektralnym metodom odnoi nachalno-kraevoi zadachi dlya vozmuschennogo uravneniya subdiffuzii s involyutnym otkloneniem”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 14:3 (2012), 41–46  elib
    5. E. A. Utkina, “A characteristic boundary problem for a third-order equation with a psedoparabolic operator where the desired function has shifted arguments”, Russian Math. (Iz. VUZ), 58:2 (2014), 45–50  mathnet  crossref
    6. E. A. Utkina, “On a third order equations with pseudoparabolic operator and with shift of arguments of sought-for function”, Russian Math. (Iz. VUZ), 59:5 (2015), 52–57  mathnet  crossref
    7. E. A. Utkina, “Characteristic boundary-value problem for a system of first-order partial differential equations with a shift of arguments of the sought-for function”, Russian Math. (Iz. VUZ), 59:7 (2015), 56–61  mathnet  crossref
    8. E. A. Utkina, “Characteristic Boundary Value Problem For a Fourth-Order Equation With a Pseudoparabolic Operator and With Shifted Arguments of the Unknown Function”, Differ. Equ., 51:3 (2015), 426–429  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    9. V. P. Kurdyumov, “O bazisakh Rissa iz sobstvennykh funktsii differentsialnogo operatora vtorogo poryadka s involyutsiei i integralnymi kraevymi usloviyami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 392–405  mathnet  crossref  elib
    10. E. A. Utkina, “Characteristic Boundary Value Problem For a Third-Order Functional-Differential Equation With the Bianchi Operator”, Differ. Equ., 51:12 (2015), 1620–1625  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:243
    Full text:92
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019